# SDR SWIA202157561

- Difficulty date: March 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 STA. 559 + 4 TO STA 559 + 85 FOUND TO BE CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11-400-802. REFER TO CP 22462583 FOR FAB OF SEAT TRACK
